# SDR 97FDEA00053

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516303
- Condition: Damage
- Location: Bs 180-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0237 007.  SKIN CREASED AT ST 188, WL 181 RT, BS 180 TO 185, WL 179 AND BS 198, WL 182 RT.  REMOVED DAMAGED SKIN AND FABRICATED REPAIR PARTS.  INSTALLED FILLERS AND DOUBLER I.A.W. FED-EX SRM 727-53-30-3, SEALED FAYING SURFACES I.A.W. FED-EX SRM 727-51-20-4 AT STA 188, WL 181 RT BS 180 TO 185, WL 179 AND BS 198, WL 182 RT.
